# SDR ASOA201201273

- Difficulty date: April 15, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 22,673 hours, 20,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R SERVICE DOOR EXTERIOR EMERGENCY LIGHT BULB IAW AMM 33-51-21.  OPS CHECKED GOOD.
